# SDR USAA2009091692555

- Difficulty date: August 28, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N5160102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOOR SUPPORT CHANNEL AT BS333 BETWEEN RBL 25 TO RBL 37.  REPLACED FLOOR SUPPORT CHANNEL AT BS 333 BETWEEN RBL 25 TO RBL 37 IAW B757 SRM 51-40-02.
